# SDR DALA2017050903706

- Difficulty date: May 8, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 24, FLOORBEAM HAS SEVERAL AREAS OF CORROSION. REMOVED CORROSION FROM FLOORBEAM AT STA 345 FROM LBL 1 TO LBL 25. ORIG THICKNESS .125, THINNEST AREA AT LBL 7 REMAINING .090,  MATERIAL LOSS .035, ON AFT FLANGE. REPAIRED IAW PRI RE/A 557233- 14 REV 0, PRI ER/A 557233-14 REV 1, ER/A 557233-14 ORIGINAL, AND SRM 53-00-51 REPAIR 11.
